# SDR C2XA04SH273

- Difficulty date: May 8, 2004
- Submitted: May 9, 2004
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 11,829 hours, 8,667 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED IN TWO PLACES AT THE RIGHT UPPER APU MOUNT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FIREWALL IAW EMB 145 SRM 51-40-02 AND EA 5340-01016 REV A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
